RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 137–154 (Mi fpm1535)  

This article is cited in 1 scientific paper (total in 1 paper)

Basic Reed–Muller codes as group codes

I. N. Tumaykin

Lomonosov Moscow State University, Moscow, Russia

Abstract: Reed–Muller codes are one of the most well-studied families of codes, however, there are still open problems regarding their structure. Recently, a new ring-theoretic approach has emerged that provides a rather intuitive construction of these codes. This approach is centered around the notion of basic Reed–Muller codes. We recall that Reed–Muller codes over a prime field are radical powers of a corresponding group algebra. In this paper, we prove that basic Reed–Muller codes in the case of a nonprime field of arbitrary characteristic are distinct from radical powers. This implies the same result for regular codes. Also we show how to describe the inclusion graph of basic Reed–Muller codes and radical powers via simple arithmetic equations.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 699–710

Bibliographic databases:

UDC: 512.552.7+512.624.95

Citation: I. N. Tumaykin, “Basic Reed–Muller codes as group codes”, Fundam. Prikl. Mat., 18:4 (2013), 137–154; J. Math. Sci., 206:6 (2015), 699–710

Citation in format AMSBIB
\Bibitem{Tum13}
\by I.~N.~Tumaykin
\paper Basic Reed--Muller codes as group codes
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 137--154
\mathnet{http://mi.mathnet.ru/fpm1535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431838}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 699--710
\crossref{https://doi.org/10.1007/s10958-015-2347-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956716218}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1535
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Tumaykin, “Group ring ideals related to Reed–Muller codes”, J. Math. Sci., 233:5 (2018), 745–748  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:177
    Full text:66
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020